| Model Number |
REF 316-07 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation of the affected sample was not possible because the product was not returned to tracoe.Based on the incident description it can be supposed that the defect described relates to the known product error of the subglottic suction line detachment.Further investigations are conducted within capa 000106/330 and follow up.The cause is probably due to the bonding process of the subglottic suction line.It is possible that preparation steps before bonding were not carried out sufficiently or correctly, or that the bonding was not carried out correctly.Other causes could also be seen within the use period, e.G.The use of different cleaning or disinfection agents, humification with a humification mask, as well as strong pulls on the suction line.
Event or Problem Description
Subglottic suction line detached from tracheostomy cannula during treatment.Nurses found that the subglottic suction port was not attached to the tracheostomy tube during normal use.2) description of the health effects: no adverse health effects were reported.Patient is under continued monitoring, and the tracheostomy tube will be changed.